# SDR UPS01635707

- Difficulty date: April 25, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-300
- Aircraft serial: 27757
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMER EXIT LIGHT ON FLIGHT DECK ILLUM WITH OVRHD EMER LIGHTS SW IN AR MED. WOULD NOT EXTINGUISH UNLESS SW IS MOVED TO OFF POSITION. LIGHTI NG LIGHTING WENT OUT DURING CRUISE WITH SW IN ARM. IN DESCENT MALFUN CTION RE-OCCURED     REMOVED AND REPLACED EMERG EXIT LIGHT SW PANEL ASSY CHECKS GOOD
